Polyquivers of finite type
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Algebra, number theory and their applications, Tome 148 (1978), pp. 190-194
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1978_148_a17,
author = {L. A. Nazarova and S. A. Ovsienko and A. V. Roiter},
title = {Polyquivers of finite type},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {190--194},
year = {1978},
volume = {148},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1978_148_a17/}
}
L. A. Nazarova; S. A. Ovsienko; A. V. Roiter. Polyquivers of finite type. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Algebra, number theory and their applications, Tome 148 (1978), pp. 190-194. http://geodesic.mathdoc.fr/item/TM_1978_148_a17/